# SDR SWAA2022061404739

- Difficulty date: May 5, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hinge Box
- Condition: Cracked
- Location: R/H Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT R1 DOOR FWD CUTOUT; DOOR HINGE UPPER BOX SEAL SUPPRESSOR MKD 126-01. / [01] REMOVED DOOR HINGE UPPER BOX SEAL SUPPRESSOR AT R1 DOOR FWD CUTOUT. REF.SRM-51-40-02-0G-0;[02] LOCATED AND DRILLED HINGE BOX. REF. B-737-7 SRM-51-40-05-0G-0;[03] CORRECTION STEP #2: RECEIVED NEW HINGE BOX. P.O# 1765410. LOCATED AND DRILLED HINGE BOX. REF. B-737-7 SRM-51-40-05-0G-0;[04] VERIFIED STEP 2 AND 3 .;[05] OK TO INSTALL FRAME.;[06] INSTALLED NEW HINGE BOX (FRAME) AND REINSTALLED SEAL SUPPRESSOR REMOVED ON STEP 1 PER REF B737 SRM 51-40-02-0G-0 AND DWG141A8350;[07] CORRECTING STEP 6: INSTALLED NEW HINGE BOX SEAL SUPPRESSOR PER REF B737 SRM 51-40-02-0G-0 AND DWG141A8350;[08] REMOVED AND REPLACED R1 DOOR FWD CUTOUT DOOR UPPER HINGE BOX SEAL SUPPRESSOR PER REF B737 SRM 51-40-02-0G-0 AND DWG141A8350;[09] VERIFIED STEPS #6 AND #7.;[10] LATE ENTRY: OK TO TREAT AND PRIME DRILLED HOLES.;[11] LATE ENTRY: TREATED AND PRIMED HINGE BOX SEAL SUPPRESSOR. REF. SRM-51-20-01-0G-0;[12] VERIFIED STEP #11.;[13] FINAL INSPECTION; FWD CUTOUT DOOR UPPER HINGE BOX SEAL SUPPRESSOR REPLACED.
